Alert archive / Missouri / Severe Thunderstorm Warnings in 2002
Severe Thunderstorm Warning 18, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Mar 8, 2002, 11:21 PM CST for Grundy County, Mercer County, Missouri. It was in force for 39 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 8, 2002, 11:21 PM CST (05:21 UTC)
- Expired
- Mar 9, 2002, 12:00 AM CST
- In force
- 39 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
Counties Grundy County, MO, Mercer County, MO
The radar
The Des Moines radar (KDMX), 156 km from the middle of the area, began a volume at 05:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 8, 11:30 PM CST | Thunderstorm Wind 52 E | Mill Grove, MO | Large tree reported down. |
| Mar 8, 11:35 PM CST | Thunderstorm Wind 57 M | Spickard, MO | |
| Mar 8, 11:35 PM CST | Thunderstorm Wind 52 M | Tindall, MO |
NCEI Storm Data entries that began inside the alert's area while it was in force. Before 2003 the local storm report archive is thin, so this is the record of what happened rather than what was phoned in.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 8, 9:00 PM CST | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 5.4 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 727 J/kg
- Mixed-layer CIN
- -129 J/kg
- Mixed-layer LCL
- 810 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 266 m²/s²
- 0-3 km storm-relative helicity
- 332 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KEAX 090521 SVRMCI MOC079-129-090600- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1120 PM CST FRI MAR 8 2002 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MERCER COUNTY IN NORTH CENTRAL MISSOURI GRUNDY COUNTY IN NORTH CENTRAL MISSOURI * UNTIL MIDNIGHT CST * AT 1120 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM SALINE TO EDINBURG...AND MOVING EAST AT 30 MPH. * THE SEVERE THUNDERSTORMS WILL BE NEAR... MODENA BY 1125 PM CST. TRENTON...TINDALL...SPICKARD BY 1135 PM CST. MERCER BY 1145 PM CST. RAVANNA...DUNLAP BY 1150 PM CST. LAREDO BY 1155 PM CST. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AS POWER LINES WERE REPORTED DOWN IN BETHANY AT 1113 PM. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 4056 9374 3998 9376 4000 9344 4056 9345 DB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 8, 4:35 PM CST, 6 hours 46 minutes earlier.
Area forecast discussion, Mar 8, 4:35 PM CST, 6 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 435 PM CST FRI MAR 8 2002 435 PM... SVR WW 11 ISSUED FOR PARTS OF NW MO AND NE CRNR KS FOR THIS EVE. FNTL BNDRY HAS LIFTED NWD THIS AFTN IN RESPONSE TO BACKING BNDRY LYR FLOW. MID 50 DWPTS HV POURED NWD ACRS WRN CWA. HIGHER CLDS HV PEELED AWAY INVOF DRYLN AND TRIPLE PT WHERE WW 10 ISSUED. EXPCG RPD TSTM DVLPMT ALG NE KS/NW MO PTN OF FNTL BNDRY AS INCRG H7 UVV ASSOCD WITH CO SHRTWV SPREADS E ACRS MDTLY UNSTBL AMS. CAPES WILL BE IN THE 1000J-2000J RANGE. LLVL JET AXIS PROGD NR KS/MO BDR THIS EVE AND INCRG TO 60+ KTS. SFC BASED SVR LIKELY TO RMN W OF THIS AXIS WHILE ELEVATED SVR PSBL N OF FNT ACRS NW MO ON NOSE OF H8 JET. INITIAL ACTVTY WILL BE SCT AND HV BTR CHC TO ROTATE AND BCM SUPER CELLS. ACTVTY WILL LIKELY EVOLVE INTO A SQLN WHICH WILL TRK EWD ACRS CWA THIS EVE. INDIVIDUAL CELLS SHUD RACE NE 40KTS OR MORE MAKING FOR A CHALLENGE TO ISSUE WRNGS. AFT CNVTV LINE PASSES THRU...STG NW WINDS EXPCD AS GRAD TIGHTENS IN RESP TO DEEPENING SFC LOW AND INCRG UPR DYNAMIC SUPPORT. IN COORD WITH TOP/SGF/STL WILL ISSUE WIND ADV FOR LT TNGT THRU SAT...WITH WINDS DCRSG FM W TO E DURG THE AFTN. STG CAA AND RESIDUAL LLVL MSTR MAY RESULT IN BRIEF CHANGE OVER TO SNOW ACRS NRN MO...MINOR ACCUMULATIONS PSBL NW CRNR MO. NOT MUCH WRMG TMRW DESPITE PLENTY OF SUN. SCND NIGHT AFT STG FROPA USUALLY RESULTS IN CDST MRNG AND HV PLAYED IT THAT WAY IN THE ZONES. MJ EXTENDED FORECAST... QUICK ZONAL FLOW DEVELOPS IN THE WAKE OF THIS WEEKENDS STORM SYSTEM...WITH AN EMBEDDED S/WV MOVING THROUGH THE REGION MON AFTERNOON THROUGH TUE MORNING. MRF/AVN KEEP MOST OF THE PVA TO THE SOUTH OF MO. GULF OPENS UP AHEAD OF THE S/WV PROVIDING ENOUGH MOISTURE TO WARRANT -RW...BUT BEST CHANCES OF SIG WX SHOULD OCCUR TO OUR SOUTH. PUSHED TEMPS UP FOR WED AS A RETURN FLOW ENTERS THE MID WEST BEHIND MON/TUE S/WV. MRF BRINGS IN A LARGE WEST COAST TROUGH STARTING WED NIGHT. MODELS LOOK TO TRY AND PAINT PRECIP OVER THE CWA FOR FRI. WILL INTRODUCE CHC POPS FOR FRI...BUT BELIEVE THAT THE MRF WILL SLOW DOWN THE PROGRESSION OF THE TROUGH IN LATTER MODEL RUNS. CUTTER 1245 PM... UPDATES TO THIS AFTERNOON AND TONIGHT. UPDATES HAVE JUST BEEN MADE TO THE ZONES AND GRIDDED DATABASE TO REFLECT CURRENT CONDITIONS ALONG THE VERY STRONG FRONT OVER THE REGION. THE COLD FRONT IS MAKING SLOW PROGRESS TO THE NORTH. AS OF NOON IT MOVED NORTH OF KMCI TO AROUND PRINCETON. THE MESOETA IS A BIT TOO FAR SOUTH WITH ITS DEPICTION OF THE FRONT AND I EXPECT THAT IT WILL ADVECT TO JUST NORTH OF KSTJ BY LATE THIS AFTERNOON. THAT SAID...I HAVE DRASTICALLY LOWERED TEMPERATURES FOR EXTREME NORTHWEST MISSOURI THIS AFTERNOON...WITH TEMPS HOLDING IN THE UPPER 40S. I HAVE ALSO DELAYED THE TIMING OF THUNDER FOR THE ENTIRE AREA. I EXPECT ELEVATED THUNDER NORTH OF THE FRONT BY LATE AFTERNOON AS THE LEVEL JET BECOMES MORE PERPENDCULAR TO THE FRONT. SOUTH OF THE FRONT...CONVECTION WILL LIKELY HOLD OFF UNTIL THE UPPER SYSTEM OVER COLORADO EJECTS INTO THE PLAINS LATE THIS AFTERNOON AND EVENING. THE CHANCE FOR SNOW DOES NOT APPEAR TO BE GREAT AFTER MIDNIGHT. WITH STRONG COLD AIR ADVECTION OVER THE CWA AND CORRESPONDING SUBSIDENCE SHOULD SHUT PRECIP OFF AFTER THE LINE OF CONVECTION. A FEW SNOW SHOWERS ARE POSSIBLE OVER NORTHWEST MISSOURI WELL AFTER MIDNIGHT...BUT ACCUMULATIONS ARE NOT ANTICIPATED. GK 450 AM... MAIN CONCERN IS WITH SEVERE POTENTIAL LATE THIS AFTERNOON INTO THIS EVENING. AM LEANING MORE TOWARD THE ETA/MESO-ETA AS FAR AS TEMPS AND TIMING OF THE FRONT. DESPITE PLENTY OF CLOUD COVER...TEMPS SHOULD HAVE NO TROUBLE GETTING WELL INTO THE 60S ACROSS THE FCST AREA...AND EVEN LOWER 70S IN THE SOUTH AND WESTERN COUNTIES. WITH DEW POINTS IN THE LOW-MID 50S...PLENTY OF ENERGY IS AVAILABLE. SFC BASED CAPES ARE IN THE 1000-1500J/KG RANGE BY LATE AFTERNOON. LIFTED INDICIES ARE IN THE -3 TO -6 RANGE. MAIN PROBLEM WITH TSRA THIS AFTERNOON IS THAT THERE APPEARS TO BE A DECENT CAP AND WILL HAVE TO WAIT UNTIL THE FRONT GETS CLOSER TO GET THE NEEDED LIFT. ONCE TSRA GET GOING... DAMAGING WIND AND HAIL LOOK TO BE THE MAIN SVR THREAT. WINDS ARE FAIRLY STRONG THROUGHOUT THE SOUNDING AND WET BULB ZERO IS ONLY AROUND 8000FT. EXPECT PRECIP TO MOVE ACROSS ENTIRE AREA LATE THIS AFTERNOON AND TONIGHT. GOOD PUSH BEHIND THE SYSTEM WILL MAKE TIGHT SFC PRESSURE GRADIENT LATE TONIGHT/EARLY SATURDAY. WIND SPEEDS AT THAT TIME...AS WELL AS TODAY WILL BE NEARING BUT SHOULD STAY JUST BELOW ADVISORY CRITERIA. NRR .EAX... KS...WIND ADVISORY FOR FRIDAY NIGHT AND SATURDAY FOR ZONES KSZ025... KSZ057...KSZ060...KSZ102>105. MO...WIND ADVISORY FOR FRIDAY NIGHT AND SATURDAY FOR ZONES MOZ001>005...MOZ011>014...MOZ020>022...MOZ028>030...MOZ037>038... MOZ043>044...MOZ053>054. WIND ADVISORY FOR LATE TONIGHT THROUGH SATURDAY AFTERNOON FOR ZONES MOZ006>008...MOZ015>017...MOZ023>025...MOZ031>033...MOZ039>040... MOZ045>046.
In the hours before
Special weather statement, Mar 8, 8:09 PM CST, 3 hours 12 minutes before
KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-091200- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 809 PM CST FRI MAR 8 2002 * HAZARDS EXPECTED - ISOLATED SEVERE THUNDERSTORMS PRODUCING PRIMARILY LARGE HAIL NORTH OF THE MISSOURI RIVER. AREAS SOUTH OF THE MISSOURI RIVER COULD SEE SEVERE THUNDERSTORMS WHICH PRODUCE LARGE HAIL AND DAMAGING WINDS. AREAS THREATENED INCLUDE THE ENTIRE REGION FROM MARYVILLE TO KIRKSVILLE SOUTH TO MOUND CITY KANSAS TO BOONVILLE BETWEEN 10 PM AND 4 AM. STRONG NORTHWEST WINDS...WITH SUSTAINED SPEEDS OF AT LEAST 30 MPH AT TIMES...ARE EXPECTED TO DEVELOP AFTER THE PASSAGE OF A LINE OF THUNDERSTORMS. AREAS THREATENED INCLUDE NORTHWEST MISSOURI AND EXTREME NORTHEAST KANSAS AFTER 10 PM...WEST OF A BETHANY TO PAOLA KANSAS LINE AFTER MIDNIGHT...AND WEST OF A KIRKSVILLE TO SEDALIA LINE AFTER 3 AM. * SPOTTER ACTIVATION - MAY BE NEEDED NORTH OF AN ATCHISON KANSAS TO MARYVILLE LINE BETWEEN 10 PM AND 1 AM...NORTH OF A PAOLA TO BETHANY LINE BETWEEN 11 PM AND 3 AM...AND NORTH OF A BUTLER TO KIRKSVILLE LINE BETWEEN MIDNIGHT AND 4 AM. DISCUSSION: A BAND OF STRONG TO SEVERE THUNDERSTORMS HAS FORMED ACROSS CENTRAL KANSAS THIS EVENING. STORMS FROM SALINA NORTHWARD ARE OCCURRING BEHIND A COLD FRONT WHILE STRONG TO SEVERE THUNDERSTORMS ARE OCCURRING IN THE WARM SECTOR FURTHER SOUTH. THE THUNDERSTORMS HAVE FORMED NEAR THE COLD FRONT AND WILL BE ARRIVING A BIT LATER THAN EARLIER FORECAST. THIS BAND OF STORMS IS TRACKING TO THE EAST AND COULD REACH FAR NORTHWEST MISSOURI BETWEEN 10 PM AND MIDNIGHT...AND INTO THE GREATER KANSAS CITY AREAS AROUND MIDNIGHT. THE THUNDERSTORMS WILL CONTINUE TO MOVE TO THE EAST AND ARE EXPECTED IN THE KIRKSVILLE...MARSHALL...SEDALIA...AND BOONVILLE AREAS BETWEEN 3 AND 5 AM. THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT HTTP://WWW.CRH.NOAA.GOV/EAX OR AT HTTP://WEATHER.GOV. MJ
Special weather statement, Mar 8, 8:50 PM CST, 2 hours 31 minutes before
KSZ025-057-060-102>105-MOZ001>007-011>016-020>024-028>031-037-038- 043-053-090800- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 850 PM CST FRI MAR 8 2002 THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH NUMBER 12 IN EFFECT UNTIL 200 AM CST SATURDAY MORNING. THIS SEVERE THUNDERSTORM WATCH INCLUDES THE FOLLOWING COUNTIES... IN MISSOURI: ANDREW...ATCHISON...BATES...BUCHANAN...CALDWELL...CARROLL...CASS... CLAY...CLINTON...DAVIESS...DE KALB...GENTRY...GRUNDY...HARRISON... HOLT...JACKSON...LAFAYETTE...LINN...LIVINGSTON...MERCER...NODAWAY... PLATTE...PUTNAM...RAY...SULLIVAN AND WORTH. IN KANSAS: ATCHISON...DONIPHAN...JOHNSON...LEAVENWORTH...LINN...MIAMI AND WYANDOTTE. SOME CITIES IN THIS SEVERE THUNDERSTORM WATCH INCLUDE ATCHISON... BETHANY...BUTLER...CHILLICOTHE...HARRISONVILLE...KANSAS CITY... MARYVILLE...OLATHE...PAOLA...ROCKPORT...ST JOSEPH AND TRENTON.
Local storm report, Mar 8, 9:44 PM CST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
944 PM CST FRI MAR 08 2002
TIME(CST) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0930 PM EFFINGHAM KS 60 MPH TSTM GUST
03/08/02 ATCHISON REPORTED BY LAW
ENFORCEMENT OFFICIAL.
DOWNED SIGNS.
0935 PM TROY KS 65 MPH TSTM GUST
03/08/02 DONIPHAN REPORTED BY LAW
ENFORCEMENT OFFICIAL.Local storm report, Mar 8, 10:54 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1054 PM CST FRI MAR 08 2002
TIME(CST) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0930 PM EFFINGHAM KS 60 MPH TSTM GUST
03/08/02 ATCHISON REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0935 PM TROY KS 65 MPH TSTM GUST
03/08/02 DONIPHAN REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0955 PM FORTESCUE MO WIND DAMAGE
03/08/02 HOLT REPORTED BY LAW
ENFORCEMENT OFFICIAL.
1000 PM SAVANNAH MO WIND DAMAGE
03/08/02 ANDREW
1002 PM BURLINGTON JCT MO WIND DAMAGE
03/08/02 NODAWAY
1005 PM BEAN LAKE MO 67 MPH TSTM GUST
03/08/02 PLATTE REPORTED BY STORM
SPOTTER.
1013 PM LEAVENWORTH KS .75 INCH HAIL
03/08/02 LEAVENWORTH REPORTED BY EMERGENCY
MANAGEMENT.
1025 PM WESTON MO 1.25 INCH HAIL
03/08/02 PLATTE REPORTED BY HAM RADIO
OPERATOR.
1025 PM EDGERTON MO WIND DAMAGE
03/08/02 PLATTE
1025 PM 4 W LINWOOD KS .88 INCH HAIL
03/08/02 LEAVENWORTH REPORTED BY EMERGENCY
MANAGEMENT.
1043 PM BONNER SPGS KS .75 INCH HAIL
03/08/02 WYANDOTTE
1045 PM KANSAS CITY KS .75 INCH HAIL
03/08/02 WYANDOTTE REPORTED BY STORM
SPOTTER.Local storm report, Mar 8, 11:10 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1102 AM CST SAT MAR 09 2002
TIME(CST) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0930 PM EFFINGHAM KS 60 MPH TSTM GUST
03/08/02 ATCHISON REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0935 PM TROY KS 65 MPH TSTM GUST
03/08/02 DONIPHAN REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0955 PM FORTESCUE MO WIND DAMAGE
03/08/02 HOLT REPORTED BY LAW
ENFORCEMENT OFFICIAL.
1000 PM SAVANNAH MO WIND DAMAGE
03/08/02 ANDREW
1002 PM BURLINGTON JCT MO WIND DAMAGE
03/08/02 NODAWAY
1005 PM BEAN LAKE MO 67 MPH TSTM GUST
03/08/02 PLATTE REPORTED BY STORM
SPOTTER.
1013 PM LEAVENWORTH KS .75 INCH HAIL
03/08/02 LEAVENWORTH REPORTED BY EMERGENCY
MANAGEMENT.
1025 PM WESTON MO 1.25 INCH HAIL
03/08/02 PLATTE REPORTED BY HAM RADIO
OPERATOR.
1025 PM EDGERTON MO WIND DAMAGE
03/08/02 PLATTE
1025 PM 4 W LINWOOD KS .88 INCH HAIL
03/08/02 LEAVENWORTH REPORTED BY EMERGENCY
MANAGEMENT.
1035 PM ALBANY MO 60 MPH TSTM GUST
03/08/02 GENTRY
1035 PM STANBERRY MO 65 MPH TSTM GUST
03/08/02 GENTRY REPORTED BY HAM RADIO
OPERATOR.
1043 PM BONNER SPGS KS .75 INCH HAIL
03/08/02 WYANDOTTE
1045 PM KANSAS CITY KS .75 INCH HAIL
03/08/02 WYANDOTTE REPORTED BY STORM
SPOTTER.
1058 PM 5 W OLATHE KS .75 INCH HAIL
03/08/02 JOHNSONSpecial weather statement, Mar 8, 11:12 PM CST, 9 minutes before
MOZ008-017-025-032-033-039-040-044>046-054-091000- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1112 PM CST FRI MAR 8 2002 THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH NUMBER 14...IN EFFECT UNTIL 400 AM SATURDAY MORNING. THIS SEVERE THUNDERSTORM WATCH INCLUDES THE FOLLOWING COUNTIES... IN MISSOURI: ADAIR...CHARITON...COOPER...HENRY...HOWARD...JOHNSON...MACON... PETTIS...RANDOLPH...SALINE AND SCHUYLER. SOME CITIES IN THIS SEVERE THUNDERSTORM WATCH INCLUDE BOONVILLE... CLINTON...KIRKSVILLE...MARSHALL...MOBERLY...SEDALIA AND WARRENSBURG.
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 9:44 PM CST | Severe Thunderstorm Warning | EAX | Andrew, Holt | 46 min |
| Mar 8, 9:58 PM CST | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 62 min |
| Mar 8, 10:17 PM CST | Severe Thunderstorm Warning | EAX | DeKalb, Gentry, Worth | 58 min |
| Mar 8, 10:35 PM CST | Severe Thunderstorm Warning | EAX | Clinton | 55 min |
| Mar 8, 10:52 PM CST | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte | 53 min |
| Mar 8, 10:53 PM CST | Severe Thunderstorm Warning | EAX | Caldwell, Daviess, Harrison | 37 min |
| Mar 8, 11:15 PM CST | Severe Thunderstorm Warning | EAX | Ray | 60 min |
| Mar 8, 11:25 PM CST | Severe Thunderstorm Warning | EAX | Cass | 65 min |
| Mar 8, 11:29 PM CST | Severe Thunderstorm Warning | EAX | Caldwell, Livingston | 61 min |
| Mar 8, 11:46 PM CST | Severe Thunderstorm Warning | EAX | Putnam, Sullivan | 59 min |
| Mar 9, 12:03 AM CST | Severe Thunderstorm Warning | EAX | Linn | 42 min |
| Mar 9, 12:07 AM CST | Severe Thunderstorm Warning | EAX | Carroll, Chariton | 53 min |
| Mar 9, 12:29 AM CST | Severe Thunderstorm Warning | EAX | Adair, Macon | 61 min |
| Mar 9, 12:37 AM CST | Severe Thunderstorm Warning | EAX | Pettis, Saline | 53 min |
| Mar 9, 12:43 AM CST | Severe Thunderstorm Warning | EAX | Schuyler | 47 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2002Every severe thunderstorm warning in 2002
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; verification from NCEI's Storm Data; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.